# SDR 05172006C

- Difficulty date: May 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 24,408 hours, 30,167 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Dump Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION MAIN HYDRAULIC PRESSURE WOULD DEPLETE RAPIDLY (WITHIN 5 SECONDS) AND HYDRAULIC PUMP WOULD RUN.  THIS OCCURRED FOR 10 MINUTES THEN MAIN HYDRAULIC PRESSURE STABILIZED.  A/C REQUIRES OPERATIONAL CHECK FLIGHT TO VERIFY HYD PRESSURE PARAMETERS AFTER GEAR RETRACTION.  OPERATIONAL FLIGHT CHECK UNSATISFACTORY, AFTER GEAR RETRACTION AND EXTENSION MAIN RESERVOIR PRESSURE CONTINUES TO DEPLETE RAPIDLY.  DURING GEAR EXTENSION PUMP CUT OUT INTERMITTENTLY.  R&R MAIN AND EMERGENCY ACCUMULATOR PRESSURE DUMP VALVE IAW 29-10-35 LEAK CHECK GOOD.  MAIN RESERVOIR PN ON/OFF 3268 SN OFF 1230, SN ON 046; EMERGENCY RESERVOIR PN ON/OFF 3268, SN OFF 123 SN ON 271.
